ive been taking lexapro for about 5 years now i take 20mg an my family an friends say i seem numb like im unable to care or love i can easily sleep my days away i can be happy one day an not wanna be touched or bothered the next or i can be happy one min then mad or upset the next for no reason can this be from taking lexapro
Sounds to me like you need to have your medication reevaluated. Not that the Lexapro is causing this, but more likely it is not doing the job of controlling your symptoms. I would let the doctor know and consider a new antidepressant.
Considering what I have been through and am still going through with my husband taking lexapro yes it can be causing it. My husband was numb with no emotion, no compassion, no anything while taking the lexapro and his mood swings were all over the place like you described, he has been off 3 1/2 weeks, he seems to be starting to feel some emotion but the mood swings are still bad and I am hoping this gets better soon.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Feb 2017 • 4 answers
Updated 17 days ago • 46 answers
Updated 27 Sep 2018 • 3 answers
Updated 28 Dec 2018 • 4 answers
Updated 24 Nov 2018 • 1 answer